MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a patient started experiencing pain in the groin and developed hematoma 5 days after an angiogram/angioplasty closed with a 5f mynx control vascular closure device (vcd).On ultrasound a pseudoaneurysm was identified and the patient had to go to the operating theatre for repair of the pseudoaneurysm.The device is not being returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a patient started experiencing pain in the groin and developed hematoma 5 days after an angiogram/angioplasty closed with a 5f mynx control vascular closure device (vcd).On ultrasound, a pseudoaneurysm was identified and the patient had to go to the operating theatre for repair of the pseudoaneurysm.The procedure was an angioplasty on the superficial femoral angioplasty (sfa), popliteal, and posterior right tibial.The procedure used an antegrade approach for both.The deployer was mynx certified.A5f brite tip sheath was used.Vessel suitability was verified on angiography/venography, including the insertion angle (30¿45 degrees).The vessel diameter was verified to be =5 mm.There was no vessel tortuosity.There was no presence of peripheral vascular disease (pvd) or calcium at the puncture site.Heparin 5000 units was used.The act during the procedure was less than 270.The patient¿s inr is unknown.The patient¿s platelet count is unknown.The target femoral site had not been previously closed with any closure prior to this procedure.There was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site prior to mynx vcd use.There were no multiple sheath exchanges.There were no multiple stick attempts before intravascular access was achieved.Adherence to post-procedure recovery instructions is unknown.The mynxgrip vcd was not returned for analysis.A product history record (phr) review of lot f2528202 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.A pseudoaneurysm/hematoma event is a common procedural complication and is listed in the mynx control and brite tip csi instructions for uses (ifus) as such.A pseudoaneurysm is a type of pulsating "bubble" on the artery due to a penetrating injury.As blood slowly oozes into the adipose tissue from a puncture hole that doesn¿t heal, the hematoma solidifies into a jelly-like consistency (which is clotted blood), and there can be persistent flow of blood from the artery into the hematoma cavity.This pouch or sac coming off the artery looks like an aneurysm.It is called a ¿pseudoaneurysm,¿ or ¿false aneurysm¿ because the lining of this sac is not made up of the normal layers of the artery wall but is rather just a fibrous lining that forms around the hematoma.Like any aneurysm, a pseudoaneurysm can rupture and cause bleeding, which can require prolonged manual compression, blood transfusion, or surgical intervention.There are several risk factors associated with bleeding complications, such as advanced age, high or low body mass index (bmi), comorbidities, vessels that are small in size, vessels scarred from previous surgeries, and vessels with presence of calcium/pad (peripheral artery disease) that may cause the patient to be at a higher risk.Additionally, procedural-related factors include procedure type (interventional), puncture site (high sticks, low sticks, backwall sticks, side sticks and multiple sticks), anticoagulation therapy, gpiib/iiia therapy, and antithrombotic therapy.These events can develop due to any type of penetrating injury to the artery, including the initial puncture, insertion of the sheath introducer, or even the vascular closure device.Based on the information provided of the event, patient mobility factors, vessel factors, and procedural factors possibly contributed to the pseudoaneurysm reported.Without the return of the device for analysis or procedural films, the reported customer complaints could not be observed, and no determination of possible product contributing factors could be made.Although not intended as a mitigation of risk, the information for safety within the ifu and patient brochure is provided in the product¿s labeling with the intent to make the user and patient aware of the risks.According to the mynx control ifu, ¿while maintaining fingertip compression on the skin, remove the device from the patient.Continue to apply fingertip compression for up to 1 minute or as needed.Apply a sterile dressing once hemostasis is achieved.It is recommended that the patient follow physician orders regarding patient ambulation and discharge.Refer to patient brochure for post-care instructions.¿ according to the patient brochure, ¿please contact your doctor immediately if you experience any of the following: persistent pain, tenderness, tingling or swelling at the puncture site or leg.Bleeding, oozing or drainage at the puncture site.Increasing redness, warmth, bruising or swelling at the puncture site.Non-healing wound.Any other unusual symptoms.¿ the patient brochure also instructs, ¿modify activity for 3 days or more: no driving on day of discharge.No strenuous activity, exercise, pushing or pulling.No heavy lifting over 5 pounds.Avoid driving unless necessary.Avoid stairs, but if necessary, go slowly.While coughing, sneezing, or straining for a bowel movement: press with your palm on top of the dressing/bandage.Consult your doctor about returning to work or sexual activity.¿ neither the phr review, nor the available information suggests that the reported event could be related to the design or manufacturing process of the units.Therefore, no corrective/preventive action will be taken at this time.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24582282
Report Number3004939290-2026-00275
Device Sequence Number15811200
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)271014(10)F2528202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2528202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown